Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2020, том 25, выпуск 2, страницы 199–214 (Mi rcd1059)  

Simple Flows on Tori with Uncommon Chaos

Carles Simó

Departament de Matemàtiques i Informàtica, Universitat de Barcelona, BGSMath, Gran Via 585, 08007, Barcelona, Catalonia

Аннотация: We consider a family of simple flows in tori that display chaotic behavior in a wide sense. But these flows do not have homoclinic nor heteroclinic orbits. They have only a fixed point which is of parabolic type. However, the dynamics returns infinitely many times near the fixed point due to quasi-periodicity. A preliminary example is given for maps introduced in a paper containing many examples of strange attractors in [6]. Recently, a family of maps similar to the flows considered here was studied in [9]. In the present paper we consider the case of 2D tori and the extension to tori of arbitrary finite dimension. Some other facts about exceptional frequencies and behavior around parabolic fixed points are also included.

Ключевые слова: chaos without homoclinic/heteroclinic points, chaotic flows on tori, the returning role of quasi-periodicity, zero maximal Lyapunov exponents, the role of parabolic points, exceptional frequencies

Финансовая поддержка Номер гранта
Ministerio de Economía y Competitividad de España MTM2016-80117-P
Agència de Gestiö d'Ajuts Universitaris i de Recerca 2017-SGR-1374
This work has been supported by grants MTM2016-80117-P (Spain) and 2017-SGR-1374 (Catalonia).


DOI: https://doi.org/10.1134/S1560354720020057

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37C55, 37E35, 39A33
Поступила в редакцию: 07.01.2020
Принята в печать:02.03.2020
Язык публикации: английский

Образец цитирования: Carles Simó, “Simple Flows on Tori with Uncommon Chaos”, Regul. Chaotic Dyn., 25:2 (2020), 199–214

Цитирование в формате AMSBIB
\RBibitem{Sim20}
\by Carles Sim\'o
\paper Simple Flows on Tori with Uncommon Chaos
\jour Regul. Chaotic Dyn.
\yr 2020
\vol 25
\issue 2
\pages 199--214
\mathnet{http://mi.mathnet.ru/rcd1059}
\crossref{https://doi.org/10.1134/S1560354720020057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000524953000005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85083108821}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1059
  • http://mi.mathnet.ru/rus/rcd/v25/i2/p199

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:72
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021